← Return to Synthroid or escitalopram: Drug Side Effects

Discussion
Comment receiving replies
@cherriann

I have taken Synthroid, name brand….without side-effects. I do not take generic, only name brand. I did take the generic form for several years and often had that "just don't feel well" feeling, along with recurrent fatigue. Dosage also had to be repeatedly changed while on the generic. When I started the name brand, I not only felt better, but haven't needed a dosage change. Don't know if you are taking generic or my experience would in any way relate to your's, but for me, name brand has made me feel much better.

Jump to this post


Replies to "I have taken Synthroid, name brand....without side-effects. I do not take generic, only name brand. I..."

Thank you so much cherriann for responding! Yes, I’m back on Synthroid after the generic ruined my system. Maybe this 125 dosage is too much. I am looking for something to blame for my occasional rushes of nervousness and nausea. The many tests I’ve had have been normal. But something’s off.